# SDR CA120906010

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Clamp
- Condition: Missing
- Location: Engine
- Part time: 182 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER TOOK THE ENGINE TO REPAIR STATION TO HAVE THE NR 2 BEARING UPGRADED TO THE LATEST PN. UPON ENGINE DISASSEMBLY THEY FOUND THE CIRCLIP HOLDING THE SPUR ADAPTOR GEARSHAFT INTO THE COUPLING WAS MISSING. THE TEFLON RING WAS THE ONLY ITEM KEEPING THE SHAFT IN PLACE AS IT HAD BECOME DEFORMED.  THE CIRCLIP WAS FOUND IN THE BOTTOM OF THE GEARBOX AND WAS DAMAGED AS IF IT HAD BEEN UNWOUND BY THE GEARS ON THE GEARSHAFT.  A PORTION OF THE CIRCLIP WAS FOUND IN THE CEFA FILTER.  AT THE SAME TIME WHEN THE BEARING WAS REMOVED, THERE WAS SOME SPALLING NOTED ON ONE BALL.  TCCA AND TSB WERE ONSITE FOR THE INVESTIGATION.
